My granddaughter has gained an extreme amount of...

My granddaughter has gained an extreme amount of weight since taking methylphenidate cd 10 mg - She is 13 years old, and we are stymied as to what to do. I feel so bad for her. Thank you for any assistance you can offer us.

Post created 7 months ago in groups: Ritalin and Weight increased, Weight increased, Ritalin

Add comment

Comments (1)

  • Methylphenidate increasing dopamine retention which increases dopamine in brain which causes you to eat less actually. If you read the prospectus you will see that side effects include severe weight loss. I assume that it is related to something else. First of all she is growing it is normal to gain weight at that age but since you said severely she might be in depression(big side effect of this kind of stimulants) or other medication she is taking might be causing weight gain i would suggest asking to her doctor. I hate to say this but in some way by giving this medicine you are poisoning your child and altering her character. I needed to learn what is normal at the age of 21 after quitting this medicine. I always thought that i am always was this person who that medication was causing me to be. In my opinion this medicine shouldnt be used before the age of 18. But our education system forces our children to use those medicines in early ages and hands are tied...

    Comment written 4 months ago